# SDR VNAA0308002

- Difficulty date: August 4, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 21,630 hours, 19,221 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2440 · External Power System
- Part: Fuse
- Condition: Blown
- Location: External Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE EXTERNAL POWER HOOKED UP, SMOKE ENTERED THE FLIGHT DECK AND THE PASSENGERS WERE DEPLANED.  MAINTENANCE INSPECTED AND REPLACED BOTH FUSES IN THE GROUND POWER SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANAUL 24-00-00, BUT GROUND POWER WAS STILL INOP.  MAINTENANCE THEN DEFERRED THE GROUND POWER SYSTEM , 24-24 CODE C.
